PrescriptionGiant is a FREE prescription savings program that can save you up to 75% on your prescriptions with or without insurance!

PrescriptionGiant does not charge you membership fees or collect your personal information.

Tylenol Extra Strength EZ Tablets Pain Reliever & Fever Reducer

Actual product appearance may differ slightly.

Click the CARD below to print or take a screenshot on your mobile phone or tablet. There is no need to download another app!

prescription-card.png

If you would like to personalize your card enter your full name in the member name field below the card at this link and click the Update button.

Indications:

Temporarily relieves minor aches and pains due to: headache, muscular aches,
backache, minor pain of arthritis, the common cold, toothache, premenstrual and
menstrual cramps, temporarily reduces fever.

Directions:

Do not take more than directed (see overdose warning)

Adults and children 12 years and over
Take 2 tablets every 4 to 6 hours as needed
Do not take more than 8 tablets in 24 hours
Do not use for more than 10 days unless directed by a doctor.
Children under 12 years:
Do not use this adult product in children under 12 years of age; this will
provide more than the recommended dose (overdose) of Tylenol® and may case liver
damage
Do not use if carton is opened or neck wrap or foil inner seal imprinted with
"Safety Seal®" is broken or missing. Store between 20-25° C (68-77°F) See end
panel for lot number and expiration date.

Ingredients:

Active Ingredients: Acetaminophen 500mg (Pain reliever/Fever Reducer)

Inactive Ingredients: Carnauba Wax, Cellulose, Corn Starch, D&C Yellow 10, FD&C
Red 40, FD&C Yellow 6, Iron Oxide, Magnesium Stearate, Polythylene Glycol,
Polyvinyl Alcohol, Sodium Starch Glycolate, Sucralose, Talc, Titanium Dioxide

Warnings:

Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your
doctor whether you should take acetaminophen or other pain relievers/fever
reducers. Acetaminophen may cause liver damage.

Do not use with any other product containing acetaminophen. Stop use and ask a
doctor if new symptoms occur, redness or swelling is present, pain gets worse or
lasts for more than 10 days, fever gets worse or lasts for more than 3 days.

If pregnant or breast-feeding, ask a health professional before use. Keep out of
reach of children.

Overdose warning: Taking more than the recommended dose (overdose) may cause
liver damage. In case of overdose, get medical help or contact a Poison Control
Center right away. Quick medical attention is critical for adults as well as for
children even if you do not notice any signs or symptoms.

Copyright © 2022 PrescriptionGiant.com
HAVE QUESTIONS?